1mg, best e pharmacy in India
Rs.25.87for 1 bottle(s) (60 ML syrup each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR HEPAMOL SYRUP

Paracetamol(NA),Racemethionine(NA)

food interaction for HEPAMOL SYRUP

alcohol interaction for HEPAMOL SYRUP

pregnancy interaction for HEPAMOL SYRUP

lactation interaction for HEPAMOL SYRUP

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Hepamol syrup may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Hepamol syrup may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION FOR HEPAMOL SYRUP

Paracetamol(NA)

Uses

Paracetamol is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

How it works

Paracetamol blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin
Racemethionine(NA)

Uses

Racemethionine is used in the treatment of nutritional deficiencies

How it works

Racemethionine belongs to class of drugs called acidifiers. It produces ammonia-free urine by lowering the urinary pH.

Common side effects

Vomiting, Nausea, Drowsiness

SUBSTITUTES FOR HEPAMOL SYRUP

No substitutes found

Top Physicians

Expert advice FOR HEPAMOL SYRUP

  • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
  • Do not take paracetamol if you drink three or more alcoholic beverages every day.
  • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
  • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

Frequently asked questions FOR HEPAMOL SYRUP

Paracetamol

Q.

Is paracetamol an antibiotic?
No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

Q.

Is paracetamol a NSAID?
Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

Q.

Is paracetamol an analgesic?
Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

Racemethionine

Q.

Is methionine an essential amino acid?
Yes, methionine is an essential amino acid which is not produced by the body and must be provided by diet

Q.

Does methionine contain sulphur?
Yes, methionine contains sulphur

Q.

Does methionine lower histamine levels?
Yes, methionine lowers histamine levels and thus relieves the symptoms of allergy.

Articles


Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)